# SDR DALA2020110203543

- Difficulty date: October 30, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N325DN
- Make and model: Airbus A321-211
- Aircraft serial: 7709
- Aircraft time: 9,729 hours, 4,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD CEILING EMERGENCY LIGHT AT SEAT 01B INOPERABLE.  CORRECTIVE ACTION: OVERHEAD CEILING EMERGENCY LIGHT AT SEAT 01B OPERATIONS CHECKS NORMAL.  FOUND LENS MISSING FOR LIGHT ASSEMBLY.  INSTALLED NEW LENS, PER A321 AMM 33-51.
